View : 95 Download: 0

Weyl Type Theorems for Selfadjoint Operators on Krein Spaces

Title
Weyl Type Theorems for Selfadjoint Operators on Krein Spaces
Authors
An, Il JuHeo, Jaeseong
Ewha Authors
안일주
Issue Date
2018
Journal Title
FILOMAT
ISSN
0354-5180JCR Link
Citation
FILOMAT vol. 32, no. 17, pp. 6001 - 6016
Keywords
Krein spaceJ-kernelJ-Fredholm indexessential spectrumJ-Weyl spectrumJ-Browder spectrumJ-Weyl's theoremJ-Browder's theorem
Publisher
UNIV NIS, FAC SCI MATH
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
In this paper, we introduce a notion of the J-kernel of a bounded linear operator on a Krein space and study the J-Fredholm theory for Krein space operators. Using J-Fredholm theory, we discuss when (a-)J-Weyl's theorem or (a-)J-Browder's theorem holds for bounded linear operators on a Krein space instead of a Hilbert space.
DOI
10.2298/FIL1817001A
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE